# SDR A6WA202211018379

- Difficulty date: November 1, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 38,857 hours, 37,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R38303253
- Condition: Corroded
- Location: Svc Door Sill
- Part time: 38,857 hours, 37,733 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR LOWER SILL ANGLE P/N 601R38303-253 AND 601R38303-239 AT FS 319.0 TO FS349.0 AND RBL 43.  ************AIRCRAFT REMOVED FROM SERVICE***************** REMOVED AND REPLACED SERVICE DOOR LOWER SILL ANGLE P/N 601R38303-253 AND 601R38303-239 AT FS 319.0 TO FS349.0 AND RBL 43. RESTORED SURFACE PROTECTIVE FINISH. ALL WORK WITHIN LIMITS PERFORMED IAW CRJ200 SRM 51-42-13 REV 39 AND  SRM 51-12-21 REV 39. WORK PERFORMED UNDER AERSALE WORK ORDER 003768,  CARD NO. 20138, TT: 38857:13 TC: 37733.
